# SDR SWIA200820609

- Difficulty date: December 4, 2008
- Submitted: December 10, 2008
- Operation: Air carrier
- Aircraft: N584SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120352
- Aircraft time: 19,565 hours, 26,314 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Overspeed
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 5700 - RIGHT NP WENT TO 103 PERCENT DURING TAKE OFF.  ACCOMPLISHED ENGINE RUNS, UNABLE TO DUPLICATE.
